# SDR SWAA073248

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 14,651 hours, 8,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS COVER CRACKED AT ROW 22 ABC.  R&R EEPLS COVER PER MM.
